Alert archive / Nebraska / Tornado Warnings in 2005
Tornado Warning 35, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at May 10, 2005, 8:42 PM CDT for Merrick County, Nebraska. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2005, 8:42 PM CDT (01:42 UTC)
- Expired
- May 10, 2005, 9:45 PM CDT
- In force
- 63 min
- Issued by
- NWS Hastings, NE
- Area
- Counties, with a storm outline in the text
County Merrick County, NE
The radar
The Grand Island radar (KUEX), 111 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 6:00 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 1.7 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2604 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1952 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KGID 110142
TORGID
NEC121-110245-
/O.NEW.KGID.TO.W.0035.050511T0142Z-050511T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
842 PM CDT TUE MAY 10 2005
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
MERRICK COUNTY IN CENTRAL NEBRASKA
* UNTIL 945 PM CDT
* AT 840 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING TORNADO 4 MILES NORTHEAST OF CHAPMAN...OR ABOUT 16 MILES
NORTHEAST OF GRAND ISLAND...MOVING EAST AT 10 MPH.
* THE TORNADO IS EXPECTED TO BE NEAR...
CENTRAL CITY AT 905 PM CDT...
CLARKS AT 945 PM CDT...
PEOPLE IN MERRICK COUNTY SHOULD TAKE SHELTER IMMEDIATELY IN A
BASEMENT OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR.
LAT...LON 4134 9760 4124 9776 4114 9786 4105 9806
4089 9826 4138 9827 4138 9827 4127 9827
4126 9810 4130 9790 4130 9771 4139 9769
4139 9760 4139 9760
$$
HEINLEIN2 follow-up statements
000
WWUS53 KGID 110211
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
909 PM CDT TUE MAY 10 2005
NEC121-110245-
/O.CON.KGID.TO.W.0035.000000T0000Z-050511T0245Z/
MERRICK NE-
909 PM CDT TUE MAY 10 2005
...A TORNADO WARNING CONTINUES UNTIL 945 PM CDT FOR MERRICK COUNTY...
AT 906 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED 5 MILES SOUTHWEST OF
CENTRAL CITY...OR ABOUT 15 MILES NORTHEAST OF GRAND ISLAND...MOVING
EAST AT 10 MPH.
* THE TORNADO WILL BE NEAR...
CENTRAL CITY AT 915 PM CDT...
CLARKS AT 945 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
LAW ENFORCEMENT REPORTED GOLFBALL SIZED HAIL IN AND AROUND CENTRAL
CITY AT 905 PM.
LAT...LON 4134 9760 4124 9776 4114 9786 4105 9806
4089 9826 4138 9827 4138 9827 4127 9827
4126 9810 4130 9790 4130 9771 4139 9769
4139 9760 4139 9760
$$
JCB000
WWUS53 KGID 110234
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
933 PM CDT TUE MAY 10 2005
NEC121-110245-
/O.CON.KGID.TO.W.0035.000000T0000Z-050511T0245Z/
MERRICK NE-
933 PM CDT TUE MAY 10 2005
...A TORNADO WARNING CONTINUES UNTIL 945 PM CDT FOR MERRICK COUNTY...
AT 927 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR CENTRAL CITY...OR
ABOUT 25 MILES NORTHEAST OF GRAND ISLAND...MOVING NORTHEAST AT 30
MPH.
* THE TORNADO WILL BE NEAR...
CENTRAL CITY AT 940 PM CDT...
CLARKS AT 950 PM CDT...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLFBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
LAT...LON 4134 9760 4124 9776 4114 9786 4105 9806
4089 9826 4138 9827 4138 9827 4127 9827
4126 9810 4130 9790 4130 9771 4139 9769
4139 9760 4139 9760
$$
JCBWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at May 10, 3:23 PM CDT, 5 hours 19 minutes earlier.
Area forecast discussion, May 10, 3:23 PM CDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 323 PM CDT TUE MAY 10 2005 .SHORT TERM...LATE AFTERNOON AND TONIGHT. UPPER LOW SITTING ON PACIFIC COAST WITH SHORT WAVE RIDGE OVER CENTRAL U.S. WATER VAPOR IMAGERY HAS THIS PATTERN SLOW TO MOVE WITH JET DIGGING IN BEHIND SO WE SIT IN SW FLOW. BIG STORY IS THE SURFACE WARM FRONT WHICH HAS BEEN LIFTING EVER SO SLOWLY ACROSS THE CWA DURING THE DAY. IT WAS SOUTH OF THE NE/KS STATE LINE AT 12Z BUT HAS MOVED NORTH OF LXN AND GRI AS OF 18Z. APPEARS IT WILL BE SOMEWHERE IN OUR NORTHERN CWA AROUND CONVECTIVE INITITIATION TIME WHICH APPEARS TO BE ABOUT 21Z. PARAMETERS LOOK GOOD AS ETA CAPE TO BE APPROX 4000 J/KG NEAR THE FRONT WHILE LCL IS AROUND 1000-1200M. SHEAR VALUES FROM SPC MESO PAGE SHOWING VERY HIGH 0-3 SR HELICITY WHICH ARE VALIDATED FOR NORTHEAST NEBRASKA BY NELEIGH PROFILER WHICH HAD 462 0-3 KM SRH AT 18Z. FORECAST SOUNDINGS SHOWING SOUTHERN HALF OF CWA SHOULD REMAIN CAPPED IN THE WARM SECTOR. GUT FEELING IS THAT EARLIER SHIFT WAS RIGHT ON WITH LIMITING THUNDERSTORMS TO AREAS NORTH OF HIGHWAY 92. HOWEVER...DECIDED TO THROW IN A LITTLE CAUTION AND EXTEND SLIGHT CHANCE DOWN TO INTERSTATE 80. ANYTHING THAT DOES POP COULD GO SEVERE IN A HURRY WITH SUPERCELL POTENTIAL DEFINITELY THERE...ESPECIALLY IN THE NE CWA. .LONG TERM...WEDNESDAY THROUGH NEXT TUESDAY. BIGGEST CONCERN DURING THIS PERIOD RELATES TO SEVERE WEATHER THREAT WEDNESDAY. THE STAGE IS SET TOMORROW AFTERNOON FOR A VERY ACTIVE SEVERE WEATHER DAY ACROSS MUCH OF OUR CWA. FRONT WILL REMAIN RATHER STATIONARY ON WEDNESDAY...POSITIONED ACROSS OUR SOUTHERN CWA LIKELY NEAR THE NE/KS STATE LINE. THE QUASI-STATIONARY FRONT WILL BE THE MAJOR PLAYER IN THE HASTINGS CWA DURING THE AFTERNOON HOURS...AS THE DRYLINE WILL BE LOCATED FURTHER WEST ACROSS WESTERN KANSAS WITH A TRIPLE POINT NEAR OR JUST WEST OF MCCOOK NEBRASKA. BY MID AFTERNOON CAPE VALUES OF 2500 J/KG...0-3KM SHEAR VALUES OF 35 TO 50 KTS...0-3KM HELICITY VALUES OF 200 TO 350 M2/S2...AND CIN NEAR 0 J/KG WILL BE IDEAL FOR CONVECTIVE DEVELOPMENT. THUNDERSTORMS WILL QUICKLY GO SEVERE BY EARLY TO MID AFTERNOON WITH SEVERE HAIL AND WIND THE GREATEST THREAT ACROSS OUR NORTHERN CWA...WHILE TORNADOES WILL ALSO BE POSSIBLE FURTHER SOUTH IN THE VICINITY OF THE FRONT. THE BOTTOM LINE IS FRONTAL POSITION WHICH IS DEPENDENT ON TONIGHTS CONVECTION. THIS WILL BE THE KEY FACTOR IN PIN POINTING THE LOCATION OF GREATEST SEVERE THREAT. SURFACE FRONT SLIDES SOUTHEAST OF THE AREA BY THURSDAY BRINGING AN END TO THE SEVERE WEATHER. HOWEVER...A FEW ELEVATED THUNDERSTORMS WILL STILL BE POSSIBLE THURSDAY DUE TO A LIMITED AMOUNT OF ELEVATED INSTABILITY. UPPER TROUGH DOES NOT FINALLY SLIDE THROUGH THE REGION UNTIL LATE FRIDAY AND HAVE KEPT A SLIGHT CHANCE OF RAIN IN THE FORECAST UNTIL THAT TIME. UPPER LEVEL RIDGING WILL RESULT IN A DRY WEEKEND WITH THE NEXT CHANCE OF THUNDERSTORMS HOLDING OFF UNTIL TUESDAY. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && EWALD/WESELY
Hazardous weather outlook, May 10, 5:33 PM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 533 PM CDT TUE MAY 10 2005 KSZ005-NEZ072>076-082>085-110500- ADAMS NE-CLAY NE-FRANKLIN NE-FURNAS NE-GOSPER NE-HARLAN NE- KEARNEY NE-PHELPS NE-PHILLIPS KS-WEBSTER NE- INCLUDING THE CITIES OF...HASTINGS...HOLDREGE AND PHILLIPSBURG 533 PM CDT TUE MAY 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY TONIGHT...DEVELOPING AFTER 8 PM CDT AND CONTINUING UNTIL 1 AM CDT WEDNESDAY. SOME THUNDERSTORMS MAY PRODUCE HAIL UP TO 1 INCH IN DIAMETER AND DAMAGING WINDS. ALL THUNDERSTORMS PRODUCE LIGHTNING AND PRECAUTIONS SHOULD BE TAKEN TO PREVENT INJURIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA WEDNESDAY AFTERNOON... WITH CHANCES CONTINUING THROUGH LATE THURSDAY. SOME OF THE THUNDERSTORMS ON WEDNESDAY MAY ONCE AGAIN BECOME SEVERE...WITH LARGE HAIL THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.CRH.NOAA.GOV/GID (ALL LOWER CASE) KSZ006-007-017>019-NEZ077-086-087-110423- FILLMORE NE-JEWELL KS-MITCHELL KS-NUCKOLLS NE-OSBORNE KS-ROOKS KS- SMITH KS-THAYER NE- 533 PM CDT TUE MAY 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. ISOLATED THUNDERSTORMS ARE POSSIBLE AFTER 1 AM CDT...HOWEVER SEVERE WEATHER IS NOT ANTICIPATED. ALL THUNDERSTORMS DO PRODUCE LIGHTNING AND PRECAUTIONS SHOULD BE TAKEN TO PREVENT POTENTIAL INJURIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA WEDNESDAY AFTERNOON...WITH CHANCES CONTINUING THROUGH LATE THURSDAY. SOME OF THE THUNDERSTORMS ON WEDNESDAY MAY ONCE AGAIN BECOME SEVERE...WITH LARGE HAIL THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL NOT BE NEEDED TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.CRH.NOAA.GOV/GID (ALL LOWER CASE) NEZ039>041-046>049-060>064-110430- BUFFALO NE-DAWSON NE-GREELEY NE-HALL NE-HAMILTON NE-HOWARD NE- MERRICK NE-NANCE NE-POLK NE-SHERMAN NE-VALLEY NE-YORK NE- INCLUDING THE CITIES OF...GRAND ISLAND...KEARNEY...LEXINGTON AND YORK 533 PM CDT TUE MAY 10 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE LIKELY TONIGHT...DEVELOPING AFTER 8 PM CDT AND CONTINUING UNTIL 1 AM CDT WEDNESDAY. SOME THUNDERSTORMS MAY PRODUCE LARGE HAIL EXCEEDING 2 INCHES IN DIAMETER...DAMAGING WINDS AND ISOLATED TORNADOES. ALL THUNDERSTORMS PRODUCE LIGHTNING AND PRECAUTIONS SHOULD BE TAKEN TO PREVENT INJURIES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS WILL RETURN TO THE OUTLOOK AREA WEDNESDAY AFTERNOON... WITH CHANCES CONTINUING THROUGH LATE THURSDAY. SOME OF THE THUNDERSTORMS ON WEDNESDAY MAY ONCE AGAIN BECOME SEVERE...WITH LARGE HAIL THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.CRH.NOAA.GOV/GID (ALL LOWER CASE) LEWIS
In the hours before
Local storm report, May 10, 8:06 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
806 PM CDT TUE MAY 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0747 PM TORNADO 2 E GIBBON 40.75N 98.81W
05/10/2005 BUFFALO NE PUBLIC
PUBLIC REPORTED TORNADO 2 MILES EAST OF GIBBON.
&&
SJCLocal storm report, May 10, 8:09 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
809 PM CDT TUE MAY 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HAIL 5 N GRAND ISLAND 40.99N 98.37W
05/10/2005 1.75 INCH HALL NE TRAINED SPOTTER
&&
WESELYLocal storm report, May 10, 8:10 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
810 PM CDT TUE MAY 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 PM TORNADO 1 E MINDEN 40.50N 98.93W
05/10/2005 KEARNEY NE LAW ENFORCEMENT
STATE PATROL TROOPER REPORTED TORNADO NEAR HIGHWAY 1.
&&
SJCLocal storm report, May 10, 8:18 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
818 PM CDT TUE MAY 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM DOWNBURST GRAND ISLAND 40.92N 98.37W
05/10/2005 HALL NE BROADCAST MEDIA
STRONG DOWNBURST WINDS REPORTED MOVING A CAR DOWN THE
ROAD IN GRAND ISLAND NEAR BROADWELL AND CAPITAL AVENUE.
REPORT FROM MEDIA EMPLOYEE.
&&
SJCLocal storm report, May 10, 8:19 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
819 PM CDT TUE MAY 10 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM DOWNBURST 3 NE GRAND ISLAND 40.95N 98.33W
05/10/2005 HALL NE TRAINED SPOTTER
TORNADO NEAR GRAND ISLAND MUNICIPAL GOLF COURSE
&&
WESELYLocal storm report, May 10, 8:21 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
821 PM CDT TUE MAY 10 2005
...CORRECTED EVENT INFORMATION...
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM TORNADO 3 NE GRAND ISLAND 40.95N 98.33W
05/10/2005 HALL NE TRAINED SPOTTER
TORNADO NEAR GRAND ISLAND MUNICIPAL GOLF COURSE
&&
WESELYThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 7:22 PM CDT | Severe Thunderstorm Warning | GID | Hall | 38 min |
| May 10, 7:23 PM CDT | Tornado Warning | GID | Kearney | 56 min |
| May 10, 7:28 PM CDT | Tornado Warning | GID | Hall | 47 min |
| May 10, 7:30 PM CDT | Tornado Warning | GID | Phelps | 23 min |
| May 10, 7:36 PM CDT | Tornado Warning | GID | Howard | 54 min |
| May 10, 7:41 PM CDT | Tornado Warning | GID | Buffalo | 49 min |
| May 10, 7:47 PM CDT | Tornado Warning | GID | Merrick | 58 min |
| May 10, 8:07 PM CDT | Tornado Warning | GID | Hall | 53 min |
| May 10, 8:18 PM CDT | Severe Thunderstorm Warning | GID | Adams | 48 min |
| May 10, 8:29 PM CDT | Severe Thunderstorm Warning | GID | Howard | 52 min |
| May 10, 8:37 PM CDT | Severe Thunderstorm Warning | GID | Clay, Hamilton | 53 min |
| May 10, 8:52 PM CDT | Severe Thunderstorm Warning | GID | Hamilton | 53 min |
| May 10, 8:52 PM CDT | Tornado Warning | GID | Hamilton | 53 min |
| May 10, 9:00 PM CDT | Severe Thunderstorm Warning | GID | Hall | 25 min |
| May 10, 9:09 PM CDT | Tornado Warning | GID | Polk | 66 min |
| May 10, 9:18 PM CDT | Severe Thunderstorm Warning | GID | Nance | 57 min |
| May 10, 9:24 PM CDT | Tornado Warning | GID | York | 66 min |
| May 10, 9:44 PM CDT | Severe Thunderstorm Warning | GID | Hamilton, Merrick | 27 min |
| May 10, 10:15 PM CDT | Severe Thunderstorm Warning | GID | Polk | 36 min |
| May 11, 3:11 PM CDT | Severe Thunderstorm Warning | GID | Kearney | 49 min |
| May 11, 3:39 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Harlan | 66 min |
| May 11, 3:47 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 58 min |
| May 11, 3:47 PM CDT | Severe Thunderstorm Warning | GID | Adams, Webster | 58 min |
| May 11, 3:52 PM CDT | Tornado Warning | GID | Adams, Webster | 38 min |
| May 11, 3:55 PM CDT | Tornado Warning | GID | Furnas, Harlan | 47 min |
| May 11, 4:01 PM CDT | Tornado Warning | GID | Kearney | 44 min |
| May 11, 4:26 PM CDT | Tornado Warning | GID | Adams | 64 min |
| May 11, 4:37 PM CDT | Severe Thunderstorm Warning | GID | Dawson, Gosper | 53 min |
| May 11, 4:41 PM CDT | Tornado Warning | GID | Buffalo, Kearney | 49 min |
| May 11, 4:45 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 33 min |
| May 11, 5:00 PM CDT | Severe Thunderstorm Warning | GID | Hall | 60 min |
| May 11, 5:23 PM CDT | Tornado Warning | GID | Adams, Clay | 42 min |
| May 11, 5:31 PM CDT | Tornado Warning | GID | Gosper | 46 min |
| May 11, 5:33 PM CDT | Severe Thunderstorm Warning | GID | Dawson | 57 min |
| May 11, 5:37 PM CDT | Flash Flood Warning | GID | Adams, Hall | 4 hr |
| May 11, 5:44 PM CDT | Severe Thunderstorm Warning | GID | Hamilton | 61 min |
| May 11, 5:54 PM CDT | Severe Thunderstorm Warning | GID | Hall | 66 min |
| May 11, 6:13 PM CDT | Severe Thunderstorm Warning | GID | Merrick | 62 min |
| May 11, 6:19 PM CDT | Tornado Warning | GID | Dawson | 56 min |
| May 11, 6:26 PM CDT | Severe Thunderstorm Warning | GID | Phelps | 64 min |
| May 11, 6:40 PM CDT | Severe Thunderstorm Warning | GID | Adams | 52 min |
| May 11, 6:44 PM CDT | Severe Thunderstorm Warning | GID | Buffalo | 61 min |
| May 11, 6:45 PM CDT | Severe Thunderstorm Warning | GID | Hamilton | 39 min |
Nearby
Tornado Warnings in Nebraska, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.